MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Model Number N/A
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This event is currently under investigation.
 
Event or Problem Description
It was reported that a cxi support catheter was used to treat the lesion in bk region.The catheter got kinked during the procedure and became impossible to use.Another manufacturer's device was used instead without problems.There were no reported adverse effects to the patient as a result of this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of device history record, documentation, drawing, ifu, manufacturing instructions, specifications, quality control, and trends was conducted during the investigation.The complaint device was not returned therefore, device failure analysis and physical examination of the device used in this case could not be performed.Another device from the same lot number was returned to the manufacturer - no non-conformances were noted to the hub, strain relief, or catheter.The similar device is free of kinks, is not bent, and is free of debris.A review of the non-conformance data revealed no non-conformances for the complaint lot number 7258449.A search for the same lot number revealed no other complaints.Based on the complaint event, it is reasonable to suggest that the damage occurring during the procedure was due to an eventual patient condition or to an eventual higher pressure applied on the device.However, a definitive root cause could not be determined.We will notify the appropriate personnel and continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6663968
Report Number1820334-2017-01494
Device Sequence Number71909
Product Code KRA
UDI-Device Identifier00827002500013
UDI-Public(01)00827002500013(17)190908(10)7258449
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCXI-2.6-18-150-P-NS-0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer07/17/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1